# SDR AALA202201280863

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 35,514 hours, 4,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY FROM 5R DOOR POSITION #2, LOW CHARGE. REPLACED POWER SUPPLY PER AMM 33-51-06.
